# SDR DALA2023053004297

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 84,561 hours, 21,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 EMERG EXIT SIGN LIGHTS INOP AFT R EMERG EXIT DOOR AND AFT LEFT SIDEWALL PANEL. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY (BATT CHARGER) ABOVE AFT R EMERGENCY EXIT DOOR. (4694739)
